Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Undergone chemotherapy and radiation for colo rectal cancer. Having frequent bowel movement, gastric. Any suggestion?

Hi my mom has colo rectal cancer and she has undergone chemotherapy and radiation 9 weeks before. the date of surgery is on 12 th july. But now though we are waiting for the surgery date but my mom is facing gas formation issue , regarding stool passing : in aday she goes to the loo 5- 6 times but works only 2-3 times,...though she passes the gas / burps and all goes fine but still gas remains...might be the formation is high as compare to the passage....what you all suggest?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
you mother probably has landed up in irritable bowel syndrome. radiation can also cause increased frequency of stools and irritation of gut but that doesn't last long. Her symptoms are not permanent and she would get better as time passes by. All she need to do is to take frequent small meals with good nutritious value, low fiber diet and not to get upset. you can seek the advise of your physician regarding supportive medications
Answered: Wed, 11 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor